# SDR JJBA20220108006

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 41,775 hours, 26,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HINGE FAIRING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED FAIRING EMERGENCY LIGHT LAMP. OPS CHECK SAT
